Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Dagnino, Catterina
Lamberti, Paola
and
Remogna, Sara
2022.
On spline quasi-interpolation through dimensions.
ANNALI DELL'UNIVERSITA' DI FERRARA,
Vol. 68,
Issue. 2,
p.
397.
Buhmann, Martin D.
2022.
Encyclopedia of Machine Learning and Data Science.
p.
1.
Franz, Tino
and
Wendland, Holger
2023.
Multilevel quasi-interpolation.
IMA Journal of Numerical Analysis,
Vol. 43,
Issue. 5,
p.
2934.
Aràndiga, Francesc
and
Remogna, Sara
2023.
Nonlinear 2D C1 Quadratic Spline Quasi-Interpolants on Triangulations for the Approximation of Piecewise Smooth Functions.
Axioms,
Vol. 12,
Issue. 10,
p.
1002.
Kulikov, E. K.
and
Makarov, A. A.
2023.
A Method for Solving the Fredholm Integral Equation of the First Kind.
Journal of Mathematical Sciences,
Vol. 272,
Issue. 4,
p.
558.
Sharon, Nir
Cohen, Rafael Sherbu
and
Wendland, Holger
2023.
On Multiscale Quasi-Interpolation of Scattered Scalar- and Manifold-Valued Functions.
SIAM Journal on Scientific Computing,
Vol. 45,
Issue. 5,
p.
A2458.
Gao, Wenwu
Wang, Jiecheng
Sun, Zhengjie
and
Fasshauer, Gregory E.
2024.
Quasi-interpolation for high-dimensional function approximation.
Numerische Mathematik,
Vol. 156,
Issue. 5,
p.
1855.
Barrera, Domingo
Eddargani, Salah
Ibáñez, María José
and
Remogna, Sara
2024.
Approximation Theory and Numerical Analysis Meet Algebra, Geometry, Topology.
Vol. 60,
Issue. ,
p.
71.
Buhmann, Martin
and
Xu, Yuan
2024.
Positive definite functions on a regular domain.
IMA Journal of Numerical Analysis,
Dell'Accio, Francesco
Di Tommaso, Filomena
and
Francomano, Elisa
2024.
The enriched multinode Shepard collocation method for solving elliptic problems with singularities.
Applied Numerical Mathematics,
Vol. 205,
Issue. ,
p.
87.
Livshits, L. P.
Makarov, A. A.
and
Makarova, S. V.
2024.
Quasilinear Interpolation by Minimal Splines.
Journal of Mathematical Sciences,
Vol. 281,
Issue. 2,
p.
285.
Harbrecht, Helmut
Kempf, Rüdiger
and
Multerer, Michael
2025.
Construction of quasi-localized dual bases in reproducing kernel Hilbert spaces.
Journal of Computational and Applied Mathematics,
p.
116545.